Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Bacterial infection. Taking levofloxacin. History of hypermobility. Side effects of medication?

im 19 years old and was diagnosed with hypermobility of my neck and shoulders about a year ago. i have helped ease the pain by losing excess weight, staying active and doing my physical therapy . I currently have a bacterial infection that i am taking levofloxacin 750mg for daily. I read that this medication can contribute to tendon pain and hypermobility. Should I be worried?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for posting your query. I am happy to address your questions, complaints about increased pain and tendon damage and tendon rupture have been coming in from people that have been prescribed levofloxacin is common. are much more significant. This is the first drug that specifically targets tendon tissue and damages it. People have reported tendon ruptures in the week or two after first taking levofloxacin. Will recommend to discuss with your clinician and recommend other antibiotic to avoid precipitatation of your condition. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks

Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor